# SDR FDEA201211264181

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: A5237401424000
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM SKIN PROTRUDING .5 SQUARE INCHES.  R & R IAW SRM 51-72-10, PGS 1 - 3.
